# SDR ASAA2023071344042

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 38,337 hours, 12,058 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ON GRD. GROUNDED - YES. ACCOMPLISHED QRH NO FURTHER DEFECT.
